Medication Errors

Medication errors occur when a patient receives the wrong drug or dose or is given a drug at the wrong time or by the wrong route. If a medication is administered without consideration for possible side effects or drug interactions there may be dangerous results for the patient. Elderly patients are at high risk for medication errors because they frequently take many medications at the same time which can result in drug interactions or dosage mistakes. Problems can also occur if patients do not report all of the over-the-counter drugs or natural products that they may be taking. Even drugs that are “natural” and considered safe may still interact with other prescribed medications and have harmful effects.

Links
Healthcare Online Education Consultant
Forensic Nursing Online Tutor
Nursing Online Tutor
For Helpful Links and more information, click here

Advertisements

Tags: , , , , ,

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s


%d bloggers like this: